| Lot Number |
1901376 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the possible infection was not related to the design, manufacture, and/or sterilization of the revised eleos implants.
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 75-year-old female patient with an eleos hinge knee replacement underwent revision surgery on (b)(6) 2024 due to a suspected peri-operative joint infection.